# SDR UIEA2020032700555

- Difficulty date: March 25, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,652 hours, 19,305 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L4 DOOR TURN ON AND OFF IN FLIGHT.( AFTER INSPECTED FOUND LOOSE CONNECTOR, ADJUSTED AND TESTED OK IAW AMM 33-51-02. )
